# SDR SWAA2012062205161

- Difficulty date: June 7, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 57,672 hours, 47,650 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65C38364
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER EDGE FRAME CRACKED AT CUTOUT FOR LOWEST STOP FITTING.  REMOVED AND REPLACED FRAME IAW SRM AND DWG.
